Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stomach burning after stopping prednisone. Have hiatal hernia and GERD. Reason?

I have been on prednisone for almost a year for Hashimoto s Encephalopathy and just finally took my last dose last week. I am a 51yr. old female, 5 ft. about 200 pounds. I have a small hiatal hernia and GERD . I have been taking two 20mgs priloesec twice a day for that last 9 months and haven t had much heartburn and now since I stopped taking the prednisone I have been experiencing a burning sensation in my stomach after eating. I thought it odd that I would have this after stopping the prednisone. My doctor said to also take Zantac but it doesn t seem to help. Why would I suddenly have this burning (it doesn t usually burn in my chest) now that I ve stopped the prednisone. Can Prilosec stop working? Should I try something else?
Asked On : Tue, 23 Oct 2012
Answers:  0 Views:  150 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor